Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing canonical heights on the projective line with no factorization

Author: Elliot Wells
Journal: Math. Comp. 86 (2017), 3019-3029
MSC (2010): Primary 37P30; Secondary 11G50, 11Y16
Published electronically: April 7, 2017
MathSciNet review: 3667036
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an algorithm which requires no integer factorization for computing the canonical height of a point in $ \mathbb{P}^{1}(\mathbb{Q})$ relative to a morphism $ \phi : \mathbb{P}_{\mathbb{Q}}^{1} \rightarrow \mathbb{P}_{\mathbb{Q}}^{1}$ of degree $ d \geq 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 37P30, 11G50, 11Y16

Retrieve articles in all journals with MSC (2010): 37P30, 11G50, 11Y16

Additional Information

Elliot Wells
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912

Received by editor(s): March 3, 2016
Received by editor(s) in revised form: July 12, 2016
Published electronically: April 7, 2017
Article copyright: © Copyright 2017 American Mathematical Society